MAUDE Adverse Event Report: COOK INC ROADRUNNER THE FIRM HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC ROADRUNNER THE FIRM HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number G09105
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 08/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b: dqx.Occupation: non-healthcare professional.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
As reported, a "strange particle" was observed in the primary packaging of a cook roadrunner the firm hydrophilic wire guide.The foreign matter was discovered at a distribution facility prior to the device being opened.The device did not make contact with a patient.
 
Additional Manufacturer Narrative
Investigation - evaluation: reviews of the complaint history, device history record, instructions for use (ifu), manufacturer¿s instructions, and quality control procedures of the device were conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.However, a document-based investigation evaluation was performed.A review of the device history record shows no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.Furthermore, reviews of the manufacturer¿s instructions and quality control procedures were conducted, and no gaps were discovered.An ifu is provided with this device, which notes ¿upon removal from package, inspect the product to ensure no damage has occurred.¿ based on the information provided and no product returned, investigation has concluded that this event is likely attributable to a manufacturing and quality control deficiency.We will continue our monitoring of similar complaints and have notified the appropriate personnel of this event.Per the quality engineering risk assessment no further action is required.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
ROADRUNNER THE FIRM HYDROPHILIC WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8974232
Report Number1820334-2019-02250
Device Sequence Number310824
Product Code DXQ
UDI-Device Identifier00827002091054
UDI-Public(01)00827002091054(17)220201(10)9458808
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K901899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/01/2022
Device Model NumberG09105
Device Catalogue NumberRPC-35-260
Device Lot Number9458808
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/04/2019
Supplement Date Received by Manufacturer01/06/2020
Initial Report FDA Received Date09/09/2019
Supplement Report FDA Received Date01/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1